m+Medelevator.RU
← Поиск публикаций
Cureus · 2023

Rituximab-Induced Serum Sickness Overlapping With Anaphylaxis: A Case Report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Cottu Adrien, Chaara Tarik, Caré Weniko, Vanquaethem Hélène, Nielly Hubert

Аннотация

Serum sickness (SS) and anaphylaxis are well-documented complications of rituximab (RTX) infusions. While the first presents usually as a triad of fever, rash, and arthralgias occurring seven to 14 days after infusion, the second presents as a sudden onset of hemodynamic instability, bronchospasm, and a pruritic erythematous rash, occurring within the first few hours after infusion. We present here a case of serum sickness associated with anaphylaxis five days after the first infusion of a second course of RTX. Only eight cases of rituximab-induced serum sickness (RISS) associated with hemodynamic instability have been reported. We describe the first case of proven anaphylaxis with an elevated tryptase serum level occurring in conjunction with RISS, six days after a third RTX infusion.